# SDR DALA2020020750971

- Difficulty date: February 5, 2020
- Submitted: February 7, 2020
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50032
- Aircraft time: 2,000 hours, 927 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE ALTITUDE LAV SMOKE WARNING ON EICAS AND LAV SMOKE 2C ON CMS. VISUAL INSPECTION REVELED NO SMOKE AND WARNING STOPPED AFTER 30 SEC. LAV SMOKE WARNIG RESET PER BD500 SOLUTION ID# 2-37498. A/C OK FOR SERVICE. (LP# 6516956)
